# SDR SWI2023F00306

- Difficulty date: July 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN JUST AFT OF THE PASSENGER DOOR HINGE HAS DAMAGE. (MARKED)     (C-CHECK RO 9/6/2023)    REPAIRED FUSELAGE SKIN JUST AFT OF THE PASSENGER DOOR HINGE  REF REO 601R-53-21-3643 REV -- DATED 2023-08-07. COMPLIED WITH 51-900-1003-SKY AND  LEAK CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS. BLEND ONLY NO WEIGHT CHANGE.
